# SDR DHL9774003C

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN IS GOUGED AT STA 1030 AND STR 23 RT.  CUT OUT DAMAGED AREA PER SRM.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 2.25 BY 3.5.
